# SDR SWAA2022031182441

- Difficulty date: July 4, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 360 FRAME; STR 28R-27L IS CORRODED COMMON TO BUTT SPLICE STRAP. / CORROSION ON BS360 FRAME; STR 28R-27L COMMON TO BUTT SPLICE STRAP WAS REPAIRED IAW ATS ER 19-03959; REV IR DATED 23JUL19 AND EA 1-753-35296 REV IR
